# SDR SWIA201232391

- Difficulty date: December 1, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 29,598 hours, 25,115 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 EACH PREVIOUSLY OVERSIZED HOLES THRU RIGHT LOWER WING PLANK.  (C-CHECK)  REPAIRED IAW REO.
